A generalization of the Hyers -Ulam-Aoki type stability of some Banach lattice -valued functional equation

DSpace/Manakin Repository

español português english

A generalization of the Hyers -Ulam-Aoki type stability of some Banach lattice -valued functional equation

Show simple item record

dc.contributor.author Agbeko, Nutefe Kwami
dc.contributor.author Szokol, Patrícia
dc.date.accessioned 2018-12-04T13:01:02Z
dc.date.available 2018-12-04T13:01:02Z
dc.date.issued 2018
dc.identifier.uri http://hdl.handle.net/10662/8320
dc.description.abstract We obtained a generalization of the stability of some Banach lattice-valued functional equation with the addition replaced in the Cauchy functional equation by lattice operations and their combinations. es_ES
dc.description.sponsorship Hungarian Academy of Sciences, and OTKA Grant PD124875 es_ES
dc.format.extent 10 p. es_ES
dc.format.mimetype application/pdf en_US
dc.language.iso eng es_ES
dc.publisher Universidad de Extremadura es_ES
dc.rights Atribución-NoComercial 3.0 España *
dc.rights.uri http://creativecommons.org/licenses/by-nc/3.0/es/ *
dc.subject Enrejados de Banach es_ES
dc.subject Tipo de estabilidad Hyers-Ulam-Aok es_ES
dc.subject Banach lattices es_ES
dc.subject Hyers-Ulam-Aoki type of stability es_ES
dc.title A generalization of the Hyers -Ulam-Aoki type stability of some Banach lattice -valued functional equation es_ES
dc.type article es_ES
dc.description.version peerReviewed es_ES
europeana.type TEXT en_US
dc.rights.accessRights openAccess es_ES
dc.subject.unesco 1202 Análisis y Análisis Funcional es_ES
dc.subject.unesco 1206.02 Ecuaciones Diferenciales es_ES
dc.subject.unesco 1206.04 Ecuaciones Funcionales es_ES
europeana.dataProvider Universidad de Extremadura. España es_ES
dc.identifier.bibliographicCitation Agbeko, N.K., Szokol, P. (2018). A generalization of the Hyers -Ulam-Aoki type stability of some Banach lattice -valued functional equation. Extracta Mathematicae 33 (1), 1-10. E-ISSN 2605-5686 es_ES
dc.type.version publishedVersion es_ES
dc.contributor.affiliation University of Miskolc. Hungary en_EN
dc.contributor.affiliation University of Debrecen. Hungary en_US
dc.relation.publisherversion https://doi.org/10.17398/2605-5686.33.1.1 es_ES
dc.identifier.doi 10.17398/2605-5686.33.1.1
dc.identifier.publicationtitle Extracta Mathematicae es_ES
dc.identifier.publicationissue 1 es_ES
dc.identifier.publicationfirstpage 1 es_ES
dc.identifier.publicationlastpage 10 es_ES
dc.identifier.publicationvolume 33 es_ES
dc.identifier.e-issn 2605-5686


Files in this item

Files Size Format View
2605-5686_33_1_1.pdf 99.08Kb PDF Thumbnail

The following license files are associated with this item:

This item appears in the following Collection(s)

Show simple item record

Atribución-NoComercial 3.0 España Except where otherwise noted, this item's license is described as Atribución-NoComercial 3.0 España

Search DSpace


Browse

My Account

Statistics

Help

Redes sociales